# SDR ASAA201912131586

- Difficulty date: December 12, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,667 hours, 6,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BREAK STA 540 LBL 2 CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK 143A5240-35 IAW B737-900ER SRM 51-40-02 AND BOEING DWG 143A0060 REV.-.
